It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: fosomax

Re: fosomax

[ Back to Messages ]

Message

Posted by Edna on November 16, 2000 at 18:10:58:

In Reply to: fosomax posted by Lois on November 09, 2000 at 19:07:54:

: Has anyone read any side effects from taking fosomax besides diarrhea and indigestion? Heard anything about esophageal problems?


I was taking fosamax for 1 year and my choestrol went up, my right eye had a stoke and I read the article in New England Journal of meicine and I called the doctor and stopped. I'm waiting for a while to go back to have my choestrol checked again.


Follow Ups




All times are GMT -7. The time now is 06:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!